Couldn't find what you looking for?

TRY OUR SEARCH!

I had my last period March 7. I started Yasmin pills (after 3 years off-pill) but BF asked me to stop so I stopped after taking the 9th pill (I didn't even took it regularly, different hours, and I missed in between). We're trying to have a baby, and trying to work on it. We made love: March 8, 9, 14, 17, 18, 22, 28, 29 for this month.

I had a 1-day bleeding on March 19, that continued March 20 (though really light that day and stopped in the afternoon)

I am supposed to start my new cycle March 30, following my last "real period."

I have been experiencing headaches, bloating, severe fatigue, and today, I started having minor cramps in my lower abdomen. Any ideas? Thank you.

Loading...

Please help. 

Reply

Loading...


Hi asia.smith, I've been searching for quite some time now about the same issue and glad that I came across to your post.. I have never used a pill before and decided to start last March 8 (first day of my AF) but then I decided not to continue as I got afraid of the effects. So I stopped on 15th (exactly 8 days on pill). Then March 18, I started bleeding again that lasted 3-4 days. According to google, it was what they called "withdrawal bleeding". I don't know if I should count that as a period or not. Anyway, at the moment I still haven't gotten my AF, I am now 5 days late. I am having breast sore for almost 2 weeks now, on and off cramping, burping and hiccups more often (not sure why am I having these all of a sudden). I tested last April 9 (first day of missed period) but I got BFN (maybe it's too early to test). I'm planning to test again this April 15th and really hoping to get BFP. What makes me confuse really is that, I was on the pill for only 8 days, could it really messes my cycle?

Reply

Loading...


Hi asia.smith, have you got your period yet? I am now one week late.. Please update. x

Reply

Loading...